# SDR REXA2012102101416

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 26,310 hours, 23,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER AT THE TOP OF MAIN CABIN DOOR MISSING.  REMOVED AND REPLACED EMERGENCY EXIT FLOOR FLOOD LIGHT ASSEMBLY IAW AMM 33-51-19.  OPS CHECK GOOD, OK FOR SERVICE.
